Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 41, NWS Melbourne, FL

October 31, 2014

NWS Melbourne, FL issued this small craft advisory at Oct 31, 2014, 4:01 AM EDT. It took effect at Nov 1, 2014, 4:00 AM EDT. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2014, 4:01 AM EDT (08:01 UTC)
In effect from
Nov 1, 2014, 4:00 AM EDT
Expired
Nov 3, 2014, 4:00 AM EST
In force
49 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WHUS72 KMLB 310801
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
401 AM EDT FRI OCT 31 2014

AMZ550-552-555-570-572-575-010815-
/O.NEW.KMLB.SC.Y.0041.141101T0800Z-141102T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
401 AM EDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM EDT SATURDAY TO 4 PM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM EDT SATURDAY TO
4 PM EST SUNDAY. 

* WINDS AND SEAS...WINDS 20 TO 25 KNOTS WITH SEAS 7 TO 10 FEET
  WILL BE PREVALENT DURING THE WEEKEND. HIGHER WINDS AND SEAS WILL
  OCCUR MOSTLY OFFSHORE FROM THE IMMEDIATE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
859 
WHUS72 KMLB 312002
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
402 PM EDT FRI OCT 31 2014

AMZ570-572-575-011400-
/O.NEW.KMLB.GL.W.0006.141101T0800Z-141102T0200Z/
/O.EXT.KMLB.SC.Y.0041.141102T0200Z-141102T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
402 PM EDT FRI OCT 31 2014

...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM EDT SATURDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM EDT SATURDAY TO
4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EDT SATURDAY. 

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 25 TO 30 KNOTS WITH
  FREQUENT GUSTS TO AROUND 35 KNOTS WILL DEVELOP LATE TONIGHT AND
  CONTINUE INTO SATURDAY NIGHT THEN BECOME NORTH AROUND 20 KNOTS
  ON SUNDAY. SHORT PERIOD SEAS WILL BUILD TO NEAR 7 FEET LATE
  TONIGHT AND UP TO 10 FEET SATURDAY THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR WEST TO NORTHWEST WINDS 20 TO 25
KNOTS AND GUSTY...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

THE GALE WARNING IS FOR WEST TO NORTHWEST WINDS 25 TO 30 KNOTS
WITH FREQUENT GUSTS TOP AROUND 35 KNOTS. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS.
IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER
EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-011400-
/O.CON.KMLB.SC.Y.0041.141101T0800Z-141102T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
402 PM EDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM EDT SATURDAY
TO 4 PM EST SUNDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 25 KNOTS WILL
  DEVELOP LATE TONIGHT AND EARLY SATURDAY THEN BECOME NORTH NEAR
  20 KNOTS ON SUNDAY. SHORT PERIOD SEAS WILL BUILD TO NEAR 7 FEET
  JUST OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR WEST TO NORTHWEST WINDS 20 TO 25
KNOTS AND GUSTY...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
356 
WHUS72 KMLB 011436
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1036 AM EDT SAT NOV 1 2014

AMZ570-572-575-020200-
/O.CON.KMLB.GL.W.0006.000000T0000Z-141102T0200Z/
/O.CON.KMLB.SC.Y.0041.141102T0200Z-141102T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1036 AM EDT SAT NOV 1 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM EDT THIS
EVENING TO 4 PM EST SUNDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 25 TO 30 KNOTS WITH
  FREQUENT GUSTS TO AROUND 35 KNOTS WILL CONTINUE INTO THIS
  EVENING THEN BECOME NORTH AROUND 20 KNOTS ON SUNDAY. SHORT
  PERIOD SEAS WILL BUILD TO NEAR 7 FEET LATE TONIGHT AND UP TO 10
  FEET SATURDAY THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR WEST TO NORTHWEST WINDS 20 TO
25 KNOTS AND GUSTY...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

THE GALE WARNING IS FOR WEST TO NORTHWEST WINDS 25 TO 30 KNOTS
WITH FREQUENT GUSTS TOP AROUND 35 KNOTS. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

AMZ550-552-555-020200-
/O.CON.KMLB.SC.Y.0041.000000T0000Z-141102T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1036 AM EDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 25 KNOTS WILL
  DEVELOP TODAY INTO TONIGHT THEN BECOME NORTH NEAR 20 KNOTS ON
  SUNDAY. SHORT PERIOD SEAS WILL BUILD TO NEAR 7 FEET JUST OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR WEST TO NORTHWEST WINDS 20 TO
25 KNOTS AND GUSTY...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
992 
WHUS72 KMLB 020210
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1010 PM EDT SAT NOV 1 2014

AMZ570-572-575-022000-
/O.EXP.KMLB.GL.W.0006.000000T0000Z-141102T0200Z/
/O.CON.KMLB.SC.Y.0041.000000T0000Z-141102T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1010 PM EDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...
...GALE WARNING HAS EXPIRED...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 25 TO 30 KNOTS WITH
  OCCASIONAL GUSTS TO GALE FORCE WILL CONTINUE OVERNIGHT BECOMING
  NORTH AROUND 20 KNOTS ON SUNDAY. SHORT PERIOD SEAS WILL BUILD TO
  NEAR 7 FEET LATE TONIGHT AND UP TO 10 FEET SATURDAY THROUGH
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR WEST TO NORTHWEST WINDS 20 TO
25 KNOTS AND GUSTY...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-022000-
/O.CON.KMLB.SC.Y.0041.000000T0000Z-141102T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1010 PM EDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 25 KNOTS WILL 
  DEVELOP TODAY INTO TONIGHT THEN BECOME NORTH NEAR 20 KNOTS ON 
  SUNDAY. SHORT PERIOD SEAS WILL BUILD TO NEAR 7 FEET JUST 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR WEST TO NORTHWEST WINDS 20 TO
25 KNOTS AND GUSTY...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
753 
WHUS72 KMLB 020907
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
407 AM EST SUN NOV 2 2014

AMZ570-572-575-021715-
/O.EXT.KMLB.SC.Y.0041.000000T0000Z-141104T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
407 AM EST SUN NOV 2 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 25 TO 30 KNOTS WITH 
  OCCASIONAL GUSTS TO GALE FORCE WILL CONTINUE OVERNIGHT 
  BECOMING NORTH AROUND 20 KNOTS ON SUNDAY. SHORT PERIOD SEAS 
  WILL BUILD TO NEAR 7 FEET LATE TONIGHT AND UP TO 10 FEET 
  SATURDAY THROUGH SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR WEST TO NORTHWEST WINDS 20 TO
25 KNOTS AND GUSTY...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-021715-
/O.CON.KMLB.SC.Y.0041.000000T0000Z-141102T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
407 AM EST SUN NOV 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 25 KNOTS WILL 
  DEVELOP TODAY INTO TONIGHT THEN BECOME NORTH NEAR 20 KNOTS ON 
  SUNDAY. SHORT PERIOD SEAS WILL BUILD TO NEAR 7 FEET JUST 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR WEST TO NORTHWEST WINDS 20 TO
25 KNOTS AND GUSTY...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
676 
WHUS72 KMLB 021545
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1045 AM EST SUN NOV 2 2014

AMZ550-552-555-022100-
/O.CON.KMLB.SC.Y.0041.000000T0000Z-141102T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1045 AM EST SUN NOV 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTH WINDS NEAR 20 KNOTS WILL BECOME 15 TO 20
  KNOTS LATER TODAY. SEAS UP TO 7 FEET JUST OFFSHORE WILL BECOME 4
  TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR NORTH WINDS OF 20 KNOTS...WHICH
WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-022100-
/O.CON.KMLB.SC.Y.0041.000000T0000Z-141104T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1045 AM EST SUN NOV 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS AND SEAS...NORTH WINDS NEAR 20 KNOTS AND SEAS OF 7 TO 9
  FEET WILL CONTINUE TODAY AND TONIGHT. WINDS WILL BECOME
  NORTHEAST 15 TO 20 KNOTS ON MONDAY WITH SEAS OF 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR NORTH WINDS NEAR 20 KNOTS...WHICH
WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
133 
WHUS72 KMLB 022106
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
406 PM EST SUN NOV 2 2014

AMZ550-552-555-022215-
/O.EXP.KMLB.SC.Y.0041.000000T0000Z-141102T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
406 PM EST SUN NOV 2 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS ON THE NEARSHORE WATERS HAVE DECREASED TO BELOW
SMALL CRAFT ADVISORY THRESHOLDS.

$$

AMZ570-572-575-030900-
/O.EXT.KMLB.SC.Y.0041.000000T0000Z-141103T0900Z/
/O.NEW.KMLB.SW.Y.0009.141103T0900Z-141104T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
406 PM EST SUN NOV 2 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM
MONDAY TO 4 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 AM
MONDAY TO 4 AM EST TUESDAY. 

* SEAS...SEAS TO 9 FEET IN THE GULF STREAM TONIGHT.

* WINDS AND SEAS...NORTH WINDS NEAR 20 KNOTS AND SEAS OF 7 TO 9
  FEET WILL CONTINUE TONIGHT. WINDS WILL BECOME NORTHEAST 15 TO
  20 KNOTS ON MONDAY WITH SEAS OF 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR NORTH WINDS NEAR 20 KNOTS...WHICH
WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$
930 
WHUS72 KMLB 030924
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
424 AM EST MON NOV 3 2014

AMZ570-572-575-031730-
/O.EXP.KMLB.SC.Y.0041.000000T0000Z-141103T0900Z/
/O.EXT.KMLB.SW.Y.0009.000000T0000Z-141105T1000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
424 AM EST MON NOV 3 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 AM EST WEDNESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* SEAS...LONG PERIOD SWELLS WILL IMPACT THE ATLANTIC WATERS OF
  EAST CENTRAL FLORIDA TODAY...SEAS UP TO 8 FEET IN THE GULF
  STREAM TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR HIGH SEAS THAT WILL PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. WHILE WINDS HAVE
DIMINISHED...NORTH TO NORTHEAST WINDS BETWEEN 15 AND 20 KNOTS WILL
ADD TO THE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20
KNOTS.

&&

$$

AMZ555-031730-
/O.EXB.KMLB.SW.Y.0009.000000T0000Z-141105T1000Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
424 AM EST MON NOV 3 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 AM
EST WEDNESDAY. 

* SEAS...LONG PERIOD SWELLS WILL IMPACT THE ATLANTIC WATERS OF
  EAST CENTRAL FLORIDA TODAY...SEAS UP TO 8 FEET IN THE GULF
  STREAM TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR HIGH SEAS THAT WILL PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. WHILE WINDS HAVE
DIMINISHED...NORTH TO NORTHEAST WINDS BETWEEN 15 AND 20 KNOTS WILL
ADD TO THE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 3:56 AM EDT, 5 minutes earlier.

Area forecast discussion, Oct 31, 3:56 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
356 AM EDT FRI OCT 31 2014

.DISCUSSION...
TODAY AND TONIGHT...SOME SHOWERS AND STORMS ASCD WITH PASSAGE OF A
STRONG JET FEATURE ACROSS THE PENINSULA HAVE CLEARED THE AREA. A
FEW SPOTS OVER NORTHERN BREVARD COUNTY AND THE CAPE AREA EXPERIENCED
45 TO 55 MPH WINDS WITH PSG OF THE EARLIER STORMS. A FEW SHOWERS
WILL BE POSSIBLE THIS MORNING AHD OF THE PSG OF THE INITIAL FRONT
WHICH HAS CROSSED THROUGH MOST OF THE FORECAST AREA AT THIS EARLY
HOUR. RAIN CHCS WL END OVER ALL LAND AREAS BY MID MORNING AS
DRYING BEHIND THE INITIAL FRONT BECOMES PREVALENT OVER THE WHOLE
AREA. TEMPS WILL REMAIN IN THE 70S FROM AROUND METRO ORLANDO NWD
WITH WINDS OF 10 TO 15 MPH DEVELOPING DURING THE AFTERNOON. SURGE
SWD OF DRYER AND EVENTUALLY COOLER AIR AIR BEHIND THE INITIAL
FRONT WL ALLOW FOR TEMPS TONIGHT TO REACH THE 50S BY DAYBREAK SAT.

SAT-SAT NIGHT...
STRONG CONTINENTAL RIDGE DROPPING OUT OF MANITOBA WILL PUSH A
SECONDARY COLD FRONT THROUGH CENTRAL FL. HOWEVER...BY THE TIME IT
ARRIVES...DRY AIR ADVECTION PATTERN WILL HAVE BEEN IN PLACE FOR A
SOLID 24-36HRS. WITH MOST OF THE MOISTURE SCOURED OUT BY DEEP AND
PERSISTENT WRLY FLOW...PRECIP CHANCES WILL BE TOO LOW TO MENTION.

TIGHT PGRAD WILL PREVAIL BEHIND THE FRONT AS THE CONTINENTAL RIDGE
BUILDS ACRS THE MS RIVER VALLEY AND INTERACTS WITH A STORM SYSTEM
EXPECTED TO DVLP OFF THE MID ATLC COAST. A FRESH TO STRONG NW BREEZE
WILL PUSH NOTICEABLY COOLER AIR INTO CENTRAL FL WITH MOST AFTN HI
TEMPS STRUGGLING TO WARM MORE THAN 10F FROM THEIR MORNING MINS...
READINGS IN THE M/U60S WILL BE ARND 15F BLO AVG.

CAA PATTERN WILL CONTINUE OVERNIGHT AS THE RIDGE AXIS DRIFTS E OF
THE MS RIVER...WHILE THE STORM SYSTEM LIFTS INTO THE NEW ENGLAND
COASTAL WATERS AND DVLPS INTO A FULL BLOWN NOR'EASTER. TEMPS IN THE
L/M40S OVER MOST OF THE CWA WILL CONTINUE ARND 15F BLO AVG AND MAY
APPROACH RECORD MINS BY BY DAYBREAK.

SUN-SUN NIGHT...
COOL AND DRY CONDITIONS TO CONTINUE AS THE CONTINENTAL RIDGE PUSHES
INTO THE ERN CONUS. AS IT DOES...SFC WINDS WILL DIMINISH AND
GRADUALLY SHIFT TO THE N/NE THRU THE DAY...THEN TO THE NE OVERNIGHT.
DESPITE MSUNNY SKIES...MAX TEMPS WILL STRUGGLE TO REACH THE 70F MARK
OVER MOST OF THE CWA...THOUGH THE LAKE OKEECHOBEE REGION SHOULD WARM
INTO THE L70S. THE NE FLOW OVERNIGHT WILL PUSH MODIFIED OCEAN AIR
ONSHORE WHILE THE PGRAD REMAINS TIGHT ENOUGH TO PREVENT DECOUPLING.
MIN TEMPS 5-10F WARMER THAN SAT BUT STILL 5-10F BLOW AVG...U40S/L50S
INTERIOR AND M/U50S ALONG THE COAST.

MON-THU...
GRADUAL WARMING TREND THRU THE WEEK AS THE CONTINENTAL RIDGE A
PUSHES INTO THE W ATLC. PERSISTENT ONSHORE FLOW WILL ALLOW MAX TEMPS
TO RECOVER TO NEAR AVG BY MID WEEK...MIN TEMPS A FEW DEG ABV AVG.
SUFFICIENT MOISTURE WILL EVENTUALLY CONCENTRATE BLO H85 TO FOR ISOLD
SHRAS TO DVLP...BUT THESE RARELY HAVE ANY SIGNIFICANT IMPACT...
ESPECIALLY AS CAPPING IN THE H85-H70 LYR SHOULD REMAIN STRONG ENOUGH
TO PREVENT DEEP CONVECTION.

&&

.AVIATION...
VFR CONDS NEXT 24H.

&&

.MARINE...
DETERIORATING CONDITIONS WILL OCCUR TONIGHT WITH INCREASING
GRADIENT WINDS ASCD WITH APPROACHING STRONG FRONT. SCA WL COMMENCE
OVER ALL MARINE AREA BEFORE DAYBREAK SATURDAY.

SAT-SAT NIGHT...HAZARDOUS BOATING CONDITIONS AS A STRONG COLD
FRONT PUSHES THRU THE LCL ATLC BY MIDDAY. FRESH TO STRONG NW
BREEZE WILL PREVAIL IN ITS WAKE...ALLOWING SEAS TO BUILD TO 4-6FT
NEARSHORE AND 7-9FT OFFSHORE...DOMINANT PDS AOB 6-8SEC.

SUN-TUE...
POOR CONDITIONS TO CONTINUE INTO EARLY NEXT WEEK AS A STRONG HI PRES
RIDGE BUILDS OVER THE MID ATLC/DEEP SOUTH THEN INTO THE W ATLC.
SFC/BNDRY LYR WINDS BCMG A MODERATE TO FRESH NRLY BREEZE ON SUN...
THEN NE MON/TUE. SEAS SUBSIDING TO 3-5FT NEARSHORE AND 6-7FT
OFFSHORE ON SUN. NE FLOW MON/TUE WILL PUSH A SWELL COMPONENT IN THE
E FL COAST...ALLOWING SEAS TO REBUILD TO 4-6FT NEARSHORE AND 6-8FT
OFFSHORE. ROUGH CONDITIONS EXPECTED IN THE GULFSTREAM DUE TO THE
OPPOSING OPPOSING NRLY SFC WINDS AND SRLY OCEAN CURRENT.

&&

.FIRE WEATHER...
SAT...STRONG DRY AIR ADVECTION PATTERN SAT AFTN BEHIND THE COLD
FRONT WITH NW SFC WINDS 15-20MPH...TRANSPORT WINDS 25-30MPH. MIN RH
VALUES EXPECTED TO FALL BLO 40PCT AREAWIDE...AOB 25PCT FOR 4-6HRS
NORTH OF LAKE KISSIMMEE-LAKE HARNEY-LAKE GEORGE. RED FLAG WARNINGS
ANTICIPATED...THOUGH OVERALL IMPACT OF THE DRY AIR WILL BE STUNTED
BY ERC VALUES THAT WILL BE LARGELY IN THE M/U20S.

SUN...
DRY AIR WILL LINGER ACRS THE INTERIOR AS SFC/TRANSPORT WINDS
DIMINISH AND VEER TO THE N/NE. MIN RH VALUES AOB 35PCT FOR 4-6HRS
NORTH OF LAKE KISSIMMEE-LAKE HARNEY-LAKE GEORGE.

&&

.CLIMATE...
RECORD LOW TEMPERATURES FOR NOVEMBER 2

DAB 43 SET IN 1993
MCO 46 SET IN 1993
MLB 45 SET IN 1993
VRB 47 SET IN 1993

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  78  55  63  45 /  10   0  10   0
MCO  79  56  66  42 /  10   0  10   0
MLB  80  58  65  46 /  20   0  10   0
VRB  82  61  67  48 /  20   0  10   0
LEE  77  57  65  41 /   0   0  10   0
SFB  78  57  66  42 /  10   0  10   0
ORL  79  57  66  42 /  10   0  10   0
FPR  82  58  67  47 /  20   0  10   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 AM EDT SATURDAY TO 4 PM EST SUNDAY
     FOR COASTAL WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT 60 NM
     OFFSHORE.

&&

SHORT TERM...PENDERGRAST
LONG TERM....BRAGAW
Hazardous weather outlook, Oct 30, 10:07 PM EDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1007 PM EDT THU OCT 30 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-311000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1007 PM EDT THU OCT 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
STRONG AND GUSTY NORTHWEST WINDS WILL DEVELOP BEHIND A REINFORCING
COLD FRONT SATURDAY...WITH GUSTS TO GALE FORCE POSSIBLE OFFSHORE.
THIS WILL PRODUCE HAZARDOUS BOATING CONDITIONS ACROSS THE COASTAL
WATERS WITH A SMALL CRAFT ADVISORY LIKELY NEEDED FOR THIS WEEKEND
INTO EARLY NEXT WEEK.

ON SATURDAY...WINDY CONDITIONS WILL COMBINE WITH LONG DURATION OF
CRITICALLY LOW RELATIVE HUMIDITY TO PRODUCE A HIGH THREAT FOR THE
RAPID SPREAD OF ANY NEW OR ONGOING FIRES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WIMMER

In the hours before

Local storm report, Oct 31, 1:18 AM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
118 AM EDT FRI OCT 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     MARINE TSTM WIND 3 WNW CAPE CANAVERAL    28.41N 80.65W
10/31/2014  M59 MPH          AMZ552             FL   MESONET

            AIR FORCE TOWER NUMBER 0300 ALONG HWY 528 CAUSEWAY
            MEASURED AT THE 54 FT LEVEL.

&&

JCP

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 12:48 AM EDTSpecial Marine WarningMLB87 min
Oct 31, 3:21 PM EDTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia29 hr
Oct 31, 4:02 PM EDTGale WarningMLB30 hr

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.